Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A ratio limit theorem for a strongly subadditive set function in a locally compact amenable group

John Cronan Kieffer

Vol. 61 (1975), No. 1, 183–190
Abstract

It is the purpose of this paper to prove that the following property holds: Given a locally compact, amenable, unimodular group G, if S is a strongly subadditive, nonpositive, right invariant set function defined on the class 𝒦 of relatively compact Borel subsets of G, and if {Aα} is a net in 𝒦 satisfying an appropriate growth condition, then

lim λ(Aα)−1S(A α)
α

exists independently of {Aα}, where λ is Haar measure on G.

Mathematical Subject Classification 2000
Primary: 43A05
Secondary: 60B15, 28A65
Milestones
Received: 15 May 1975
Published: 1 November 1975
Authors
John Cronan Kieffer